HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Neumann problem for singular degenerate parabolic equations

Files in This Item:
pre164.pdf493.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83308

Title: Neumann problem for singular degenerate parabolic equations
Authors: Giga, Yoshikazu Browse this author
Sato, Motohiko Browse this author
Issue Date: Sep-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 164
Start Page: 2
End Page: 12
Abstract: We prove a comparison theorem for viscosity solutions of singular degenerate parabolic equations with the Neumann boundary condition on a domain not necessarily convex. Our result applies to various level set equations including the Neumann problem for the mean curvature flow equations where every level set of solutions moves by its mean curvature and perpendicularly intersects the boundary of the domain.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68910
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University